# SDR UPS96805960

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 515610040GACR
- Condition: Failed To Deploy
- Location: Crew Entry
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ESCAPE SLIDE FAILED TO DEPLOY.  REPLACED SLIDE ASSY, DAMAGED LANYARD.
